NWS Louisville, KY wrote its last area forecast discussion before the first event at Mar 31, 10:53 AM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Mar 31, 10:53 AM EST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1153 AM EDT Fri Mar 31 2017
.Forecast Update...
Issued at 1150 AM EDT Fri Mar 31 2017
Current forecast remains in good shape this morning. Plenty of low
clouds and scattered rain showers will continue to move across the
northern half of the forecast area this afternoon before tapering
off this evening. Highs today will generally remain in the upper
40s to the very low 50s.
&&
.Short Term (Now through Saturday)...
Issued at 244 AM EDT Fri Mar 31 2017
Nearly stacked low pressure over the upper Ohio Valley today will
spin widespread clouds and scattered showers from the Great Lakes
into the Ohio Valley. High temperatures this afternoon will be
restricted to the middle and upper 50s, with winds gusting to around
20 mph bringing a bit of a chill to the air.
Tonight and tomorrow high pressure will nose in from the northwest.
The scattered showers should come to an end early this evening, but
low clouds will persist well into Saturday as 1000-850 RH remains
high...especially over southern Indiana and the Kentucky Blue Grass.
Low temperatures tonight will be around 40, with highs Saturday
approaching 60.
.Long Term (Saturday Night through Thursday)...
Issued at 251 AM EDT Fri Mar 31 2017
The next storm system is still on schedule for early next week.
Looking at the surface low Monday and Monday night, the operational
GFS is just north of its ensemble mean, and the operational EC is
just south of its ensemble mean. Taking this into account would
result in a low track from Arkansas Monday morning to Ohio by
Tuesday morning. This represents a northward trend, similar to what
happened with the last couple of systems. Though the best chances of
heavy weather still appear to be to our south, models trends will
have to be monitored. At any rate, widespread showers and scattered
thunderstorms can be expected in the Ohio Valley late Sunday night
through Monday night.
That system will be followed quickly on its heels by the next upper
trof dropping into the central and eastern United States and
providing us with more shower and thunderstorm chances late Tuesday
night through Thursday.
&&
.Aviation...(12Z TAF Issuance)
Issued at 638 AM EDT Fri Mar 31 2017
An upper low will pivot over the region today bringing scattered
showers and lower ceilings, especially to SDF and LEX. Regional
radar shows showers beginning to move into central Kentucky and
these will reach SDF between 12-14z, and LEX closer to 15z. MVFR
ceilings will spread over the area as well and remain in place
through the day. Winds will stay out of the west, and pick up to
around 15 kts. Some gusts to 20 kts possible this afternoon.
Good consensus in the forecast models that the stratus will stick
around this evening and tonight and potentially lower to IFR at SDF
and LEX. Confidence is higher for this to occur at LEX, so went
ahead and included into the TAF but held off at SDF for now. At BWG,
stratus may begin to scatter out overnight or early Saturday
morning.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&
Update............MJ
Short Term........13
Long Term.........13
Aviation..........ZT
Hazardous weather outlook, Mar 31, 10:54 AM EST, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1154 AM EDT Fri Mar 31 2017
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-011600-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
1154 AM EDT Fri Mar 31 2017 /1054 AM CDT Fri Mar 31 2017/
This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.
.DAY ONE...This Afternoon and Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
An active weather pattern will bring thunderstorm chances to the
region next week...especially Monday and Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed at least through the weekend.
&&
More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.
MJ